MAUDE Adverse Event Report: SEE H.10 GALAXY G3 7MM X 15CM; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 GALAXY G3 7MM X 15CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLY120715
Medical Device Problem Codes Positioning Failure (1158); Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The patient identifier is not known.The patient¿s age is not known.The patient's weight is not known.(b)(4).Concomitant med products: spectra coils, enterprise stents, detachment control box, connecting cable, other brands coils.(b)(6); the initial reporter email is not available.(b)(4).The galaxy g3 7 mm x 15 cm product was not returned for investigation.A review of manufacturing documentation associated with this lot (l10379) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.The reported issue of failure to detach and premature detachment of the coil in the microcatheter during the coil removal could not be confirmed without the device return for analysis.The root cause of the event could not be determined; however, procedural / handling factors may have contributed to the event.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the coil embolization procedure the healthcare professional reported that during the coil embolization procedure of a terminal wide neck (approximately 12 mm wide) aneurysm on the basilar bifurcation that began with y stenting using two enterprise stent followed by the placement of six spectra coils; the sixth coil, the galaxy g3 7 mm x 15 cm (gly120715 / l10379) did not detach after the physician made four attempts to detach it.The coil was removed and during removal, it detached in the microcatheter.The microcatheter was removed with the coil to ensure no major complications to the patient.It was confirmed that the event did not result in any interruption of blood flow.The coil was not stretched when it was removed; the coil was still attached to the delivery system when it was being retracted into the microcatheter but became detached from the delivery system when the coil detached in the microcatheter.The same detachment control box (dcb2000500 / c50934) and connecting cable (ccb00015700) were used to detach the subsequent coils.The procedure was completed without further complications with other brands of coils, a total of 26 coils including the first six spectra coils; there was no report of any patient injury or complication; the reported event did not result in a significant clinical delay in the procedure.

Brand Name
GALAXY G3 7MM X 15CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont CA 94538
MDR Report Key7401576
Report Number2954740-2018-00504
Device Sequence Number1470338
Product Code KRD
UDI-Device Identifier10886704077558
UDI-Public(01)10886704077558(11)171028(17)200930(10)L10379
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue NumberGLY120715
Device Lot NumberL10379
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/20/2018
Initial Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1